"A survey on varieties generated by small semigroups and a companion we" by João Araújo, João Pedro Araújo et al.
 

Mathematics Faculty Articles

Document Type

Article

Publication Date

12-1-2023

Publication Title

Journal of Algebra

Keywords

Variety, Semigroup, Group, Identity, Identity basis

ISSN

0021-8693

Volume

635

First Page

698

Last Page

735

Abstract

This paper presents new findings on varieties generated by small semigroups and groups, and offers a survey of existing results. A companion website is provided which hosts a computational system integrating automated reasoning tools, finite model builders, SAT solvers, and GAP. This platform is a living guide to the literature. In addition, the first complete and justified list of identity bases for all varieties generated by a semigroup of order up to 4 is provided as supplementary material. The paper concludes with an extensive list of open problems.

Comments

Appendix A. Supplementary material

The following is the Supplementary material related to this article.

Download : Download Acrobat PDF file (623KB)

Creative Commons License

Creative Commons Attribution-NonCommercial 4.0 International License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License

ORCID ID

0000-0002-1662-3734

DOI

10.1016/j.jalgebra.2023.06.030

Peer Reviewed

Plum Print visual indicator of research metrics
PlumX Metrics
  • Usage
    • Downloads: 30
    • Abstract Views: 1
  • Captures
    • Readers: 2
see details

Included in

Algebra Commons

Share

COinS